Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

How can I get rid of gastric problem ?

hi I am faceing huge problems of GAS.which is causing hedeche also.I am having havituated of smoking...plz suggest me how to get rid from GAS.
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagic forum.

If you meant gastritis with symptoms of belching, flatulence and discomfort in chest, etc, you must quit smoking and avoid spicy food. Make sure you eat on time and never skip meals, avoid coffee, tea and aerated drinks, drink lot of fluids , juices, and good amount of water.Reduce stress as stress increases the gas issue . Also make sure that you have a balanced diet with good amount of vegetables, and get some good physical activity daily , deep breathing and mediation also helps in your case

If this does not work, you could go for T.OMEZ 20 mg half hour before meals , this will provide some relief

Good wishes
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor